# SDR SWAA2021061772385

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR25R IS CRACKED AT BS536 RBL30 WL155 ; / COMPLETED STEPS 9-12; COMPLETED STEPS 1-13; VERIFIED FOD PROTECTION REMOVAL PER STEP 13
